Skip to main content

Review Article

Hogg, Michael A., Abrams, Dominic (1985) Review Article. Journal of Language and Social Psychology, 4 (1). pp. 51-60. ISSN 0261-927X. (doi:10.1177/0261927X8500400104) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:36058)

PDF (Restricted due to copyrights) Publisher pdf
Language: English

Restricted to Repository staff only
Contact us about this Publication
Official URL
Item Type: Article
DOI/Identification number: 10.1177/0261927X8500400104
Subjects: B Philosophy. Psychology. Religion > BF Psychology
Divisions: Faculties > Social Sciences > School of Psychology
Depositing User: M.L. Barnoux
Date Deposited: 06 Nov 2013 11:18 UTC
Last Modified: 06 Feb 2020 04:08 UTC
Resource URI: (The current URI for this page, for reference purposes)
Abrams, Dominic:
  • Depositors only (login required):


Downloads per month over past year